# SDR LR7A2023112903329

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,783 hours, 27,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS3913
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK  WHILE PERFORMING OTHER MAINTENANCE, FOUND FORWARD FUSELAGE BEAM UPPER CAP CORRODED AT FS132, RBL40, WL195. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-30-13. NR# 0430 / PSE# 53-30-14, AD 2012-06-09
